# SDR FDEA2020031210541

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 38,864 hours, 20,220 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Relay
- Part number: E0067Z01W00A
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PDIS  724     32-51  6514     11MAR20  ABQ  OPEN  U  LOGPAGES:3207882  DURING TAXI IN,  SHUT DOWN #1 ENGINE.  GOT ECAM  RUDDER TRAVEL #1 FAULT FOLLOWED BY HARD RIGHT TURN  IN NOSE GEAR AND STEERING TILLER WOULD NOT CORRECT  THE HARD RIGHT TURN.   STOPPED AIRCRAFT ON TAXI  WAY.  MX CONFIRMED NOSE GEAR IN HARD RIGHT TURN.  SPEED AT TIME OF MALFUNCTION WAS APPROX 10 KTS  GROUND SPEED.  MX DIRECTED RESTART OF #1 ENG.  ONCE  HYD PRESS RETURNED,  NOSE GEAR STRAITEND OUT.  SHUT  DOWN AND HAD MX TOW A/C TO GATE.    SHGN 11MAR20 12:28   ABQ U  INFO ONLY.  WHEN A/C MX ARRIVED AT ACFT ON TAXI WAY  THE NOSE GEAR WAS ALMOST TURNED TO THE RIGHT 90  DEG.  PER FLT CREW DEBRIEF WHEN THEY SHUT DOWN #1  ENG THEY SAID ACFT PULLED TO THE RIGHT AND THEY  STOPPED.   FACT 11MAR20 17:56   ABQ                                                                 A/C TEST NORMAL AFTER REPLACING 14KC A/C OK FOR                                   SERVICE PER MM 32-51-00-05
